# SDR SWAA2022070123980

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 54,088 hours, 32,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT DOOR OVERHEAD LIGHT LENS NOT SECURE / [01] REMOVED AND REPLACED L/H EMERGENCY EXIT DOOR OVERHEAD LIGHT LENS PER AMM 33-21-00
